# SDR SWIA202507140511

- Difficulty date: May 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND FWD CAM FITTING IS CHAFED.   (C-CHECK RO 07/11/2025)REMOVED AND REPLACED CHAFED FWD CAM FITTING AT FS310.00 AND INSTALLED A NEW REPLACEMENT FWD PAX DOOR SURROUND CAM FITTING (P/N 600-31688-17) AT FS310.00 USING NEW FASTENERS, REF CANADAIR DWG # 600-31900 REV K AND CRJ200 SRM 51-42-21.
